# SDR DALA2020010300046

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER CUTOUT STRAP BELOW THRESHOLD SHEET IN FWD CARGO COMPARTMENT, REPLACED LOWER CUT OUT STRAP BELOW THRESHOLD SHEET IN FWD CARGO COMPARTMENT ASPER SRM A320 51-72-11 AND DWG E53470500
